Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

July 7, 2014Kandiyohi County, Meeker County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 7, 2014, 4:22 PM CDT for Kandiyohi County, Meeker County, Minnesota. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2014, 4:22 PM CDT (21:22 UTC)
Expired
Jul 7, 2014, 5:00 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN

Counties Kandiyohi County, MN, Meeker County, MN

The radar

The Minneapolis radar (KMPX), 94 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:25 PM CDTHAIL 13 S Willmar, MN
Jul 7, 4:25 PM CDTHAIL 13 S Willmar, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WWUS83 KMPX 072122
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
422 PM CDT MON JUL 7 2014

MNZ057-058-072200-
KANDIYOHI-MEEKER-
422 PM CDT MON JUL 7 2014

...THUNDERSTORMS MOVING INTO KANDIYOHI AND MEEKER COUNTIES THROUGH 
500 PM CDT...

AT 420 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTH OF WILLMAR...OR 16 MILES SOUTH OF SIBLEY
STATE PARK. THIS STORM WAS MOVING EAST AT 30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WILLMAR.
  SVEA.
  KANDIYOHI.
  ATWATER.
  STROUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4517 9509 4514 9435 4498 9439 4498 9449
      4491 9451 4500 9514
TIME...MOT...LOC 2122Z 281DEG 24KT 4508 9502

$$

SPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 7, 4:08 PM CDT, 14 minutes earlier.

Area forecast discussion, Jul 7, 4:08 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
408 PM CDT MON JUL 7 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 154 PM CDT MON JUL 7 2014

STORMS HAVE STARTED TO INTENSITY ACROSS THE AREA... AND THAT TREND
SHOULD PERSIST THROUGH THE REMAINDER OF THE AFTERNOON INTO EARLY
THIS EVENING WITH MLCAPE AOA 1500 J/KG OVER MUCH OF THE AREA.
ACTIVITY HAS MAINLY BEEN FOCUSED ALONG THE NORTHERN PERIPHERY OF THE
INSTABILITY GRADIENT WHERE THE SURFACE TROUGH IS LOCATED... BUT
EXPECT TO SEE ADDITIONAL STORMS FIRE OVER MUCH OF WEST CENTRAL INTO
CENTRAL MINNESOTA AS THE SHORTWAVE OVER NORTH DAKOTA WORKS INTO THE
AREA AND HELPS DRIVE THE COLD FRONT EASTWARD. SPC MESOANALYSIS SHOWS
EFFECTIVE DEEP LAYER SHEAR OF 30 TO 40 KT... SUPPORTING THE
POTENTIAL FOR SOME ORGANIZATION... AND A FEW OF THE STRONGER STORMS
HAVE SHOWN SOME WEAK ROTATION. CAM SOLUTIONS... INCLUDING LOCAL
MPXWRF... HOPWRF... AND HRRR... SHOW A SIMILAR STORY THROUGH THE
AFTERNOON WITH THE INITIAL CLUSTER OF STORMS WE/RE SEEING NOW
FOLLOWED BY AN ADDITIONAL CLUSTER AROUND AND AFTER 21Z AS THE BETTER
FORCING WORKS INTO THE AREA. HOPWRF MEMBERS 1 AND 3 HAVE BEEN
SOMEWHAT BULLISH ON THE POTENTIAL FOR A FEW STRONGER STORMS PER
THEIR MAX UPDRAFT HELICITY FORECASTS THROUGH THIS EVENING... AND
NEIGHBORHOOD PROBABILITIES FOR UH GREATER THAN 50 SUGGESTS GREATEST
POTENTIAL FOR STRONG/SEVERE STORMS WILL GENERALLY BE FROM AROUND THE
MINNESOTA RIVER VALLEY NORTH THROUGH THE I-94 CORRIDOR BETWEEN 3 PM
AND 7 PM. MAIN CONCERN WILL BE LARGE HAIL AND LOCALLY STRONG WINDS.
MORE WIDESPREAD STRONG WINDS COULD BE AN ISSUE IF COLD POOLS CAN
ORGANIZE AND THINGS GROW UPSCALE. A FEW OF THE CAM SOLUTIONS SHOWED
UPSCALE GROWTH BY EARLY EVENING... BUT MOST LOOK TO KEEP THINGS
FAIRLY DISCRETE. LOW LEVEL SHEAR IS FORECAST TO INCREASE AS THE
SURFACE FRONT AND UPPER WAVE MOVE INTO THE AREA... WHICH COULD HELP
INCREASE THE TORNADO POTENTIAL SOME... ALTHOUGH AT THIS POINT IT
WOULD APPEAR TO BE AN ISOLATED CONCERN. DRIER AND COOLER AIR WORK IN
BEHIND THE FRONT OVERNIGHT... AND MOST OF THE AREA SHOULD SEE DRY
WEATHER ON TUESDAY. HOWEVER... SOME DIURNAL PCPN IS POSSIBLE OVER
THE EASTERN PORTION OF THE AREA ON TUESDAY WITH THE MID-LEVEL
THERMAL TROUGH OVER THE REGION.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 314 PM CDT MON JUL 7 2014

NORTHWEST FLOW AND COLD ADVECTION WILL BE ONGOING TUESDAY NIGHT
INTO WEDNESDAY MORNING. THE COLDEST POCKET OF 850MB AIR WILL BE
CENTERED NEAR AND NORTH OF LAKE SUPERIOR...BUT TEMPS WILL STILL
RANGE BETWEEN 8C AND 11C...ABOUT 5C-7C DEGREES COOLER THAN WHERE
WE ARE THIS AFTERNOON. DRIER AND COOLER WEATHER IS EXPECTED FOR
THE FORECAST AREA TUESDAY NIGHT THROUGH THURSDAY...RESULTING FROM
THE UPPER TROUGH GRADUALLY SHIFTING EAST WITH MN/WI REMAINING IN
NORTHERLY FLOW. THE UPPER RIDGING EVENTUALLY BUILDING INTO THE AREA
BY 00Z FRIDAY...WITH 925-850MB MOISTURE TRANSPORT ALSO ON THE
INCREASE THURSDAY NIGHT WITH THE LLJ. THE WEATHER REMAINS MORE
ACTIVE INTO THE WEEKEND AS A RESULT OF VERY GOOD MOISTURE
RETURN...CHARACTERIZED BY PRECIPITABLE WATER NEAR 1.5" OFF THE
GFS. ANOTHER UPPER TROUGH IS PROGGED TO DROP SOUTH OUT OF CANADA INTO
OUR REGION. SOME OF THE DETAILS WILL NEED TO WORKED OUT OVER THE
NEXT SEVERE...BUT CERTAINLY FROM LATE THURSDAY NIGHT THROUGH
SUNDAY THERE COULD BE OFF AND ON SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1216 PM CDT MON JUL 7 2014

EXPECTATIONS HAVEN/T CHANGED MUCH FROM PREVIOUS FORECASTS... WITH
A PERIOD OF SHRA/TSRA STILL EXPECTED ACROSS THE AREA...
PARTICULARLY IN THE 20-02Z WINDOW. SOME ACTIVITY IS ALREADY
PRESENT ALONG THE NORTHERN PERIPHERY OF THE INSTABILITY
GRADIENT... AND THIS WILL LIKELY CONTINUE TO FESTER THROUGH THE
EARLY AFTERNOON HOURS BEFORE MORE WIDESPREAD AND LIKELY MORE
INTENSE TSRA DEVELOP OVER THE CENTRAL PORTION OF THE AREA IN
RESPONSE TO FURTHER DESTABILIZATION AND FORCING ASSOCIATED WITH
THE SHORTWAVE CURRENTLY SWINGING THROUGH NORTH DAKOTA. ACTIVITY
WILL TRACK EAST ACROSS THE AREA THROUGH EARLY EVENING UNTIL
SUBSIDENCE AND DRIER AIR ARRIVE BEHIND THE SHORTWAVE AND SURFACE
FRONTAL BOUNDARY.

KMSP...CONFIDENCE IN OVERALL TIMING OF BEST CHANCES FOR SHRA/TSRA
IS FAIRLY HIGH... BUT COULD CERTAINLY SEE WINDOWS OF LOWER
CEILINGS AND VISIBILITIES DEPENDING UPON TRACKS AND INTENSITY OF
INDIVIDUAL STORMS. STRONG WIND GUSTS AND HAIL ARE A POSSIBILITY
WITH MODERATE INSTABILITY AND SHEAR... SO THAT WILL ALSO BE A
POTENTIAL REALTIME/NOWCAST ISSUE FROM LATER THIS AFTERNOON INTO
EARLY EVENING.

/OUTLOOK FOR KMSP/
TUESDAY NIGHT...VFR. NORTHWEST WIND 10 TO 15 KT.
WEDNESDAY...VFR. WEST WIND LESS THAN 5 KT.
WEDNESDAY NIGHT...VFR. SOUTH WIND 5 TO 10 KT.
THURSDAY...VFR. SOUTH WIND 5 TO 15 KT.
THURSDAY NIGHT AND FRIDAY...MVFR CONDITIONS POSSIBLE WITH A CHANCE
OF SHRA/TSRA. SOUTH WIND 10 TO 20 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

UPDATE...
SHORT TERM...
LONG TERM...CLF
AVIATION...
Hazardous weather outlook, Jul 7, 12:53 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1253 PM CDT MON JUL 7 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1253 PM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR
FROM NEAR ALEXANDRIA TO THE TWIN CITIES AND EAU CLAIRE. LARGE
HAIL IS THE PRIMARY THREAT ALTHOUGH DAMAGING WINDS ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS MAINLY FROM THURSDAY
NIGHT INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Jul 7, 2:20 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT MON JUL 7 2014

MNZ062-063-071945-
RAMSEY-WASHINGTON-
220 PM CDT MON JUL 7 2014

...THUNDERSTORMS MOVING INTO RAMSEY AND WASHINGTON COUNTIES THROUGH
245 PM CDT...

AT 217 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ROSEVILLE. THIS STORM WAS MOVING EAST AT 35 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND BREIF HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ROSEVILLE.
  LITTLE CANADA.
  NORTH ST PAUL.
  PINE SPRINGS.
  LAKE ELMO AIRPORT.
  BAYPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4511 9274 4507 9280 4505 9280 4503 9276
      4497 9277 4494 9275 4490 9277 4496 9321
      4503 9322 4513 9316 4513 9275
TIME...MOT...LOC 1919Z 280DEG 32KT 4504 9313

JRB
Local storm report, Jul 7, 2:49 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT MON JUL 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             10 NE CORNELL           45.25N 91.00W
07/07/2014  M1.75 INCH       CHIPPEWA           WI   PUBLIC

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jul 7, 3:26 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 PM CDT MON JUL 7 2014

WIZ025-026-028-072115-
DUNN-EAU CLAIRE-PEPIN-
326 PM CDT MON JUL 7 2014

...THUNDERSTORMS MOVING INTO DUNN...EAU CLAIRE AND PEPIN COUNTIES
THROUGH 415 PM CDT...

AT 325 PM CDT...4 MILES SOUTH OF EAU CLAIRE...OR 15 MILES NORTH OF
STRUM.  WAS MOVING EAST AT 35 MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF INCLUDE...
  ALTOONA.
  BRACKETT.
  FALL CREEK.
  LUDINGTON.
  AUGUSTA.
  FAIRCHILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4459 9094 4459 9165 4460 9191 4487 9179
      4485 9154 4486 9091 4460 9091
TIME...MOT...LOC 2026Z 282DEG 30KT 4476 9146

JRB
Special weather statement, Jul 7, 3:46 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 PM CDT MON JUL 7 2014

WIZ016-072115-
RUSK-
346 PM CDT MON JUL 7 2014

AT 344 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES NORTHEAST OF LADYSMITH...OR 13 MILES NORTH OF
JUMP RIVER. THIS STORM WAS MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GLEN FLORA.
  INGRAM.
  HAWKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4537 9069 4537 9090 4564 9136 4564 9135
      4565 9094 4552 9066 4538 9067
TIME...MOT...LOC 2046Z 300DEG 33KT 4553 9085

JRB
Local storm report, Jul 7, 4:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
419 PM CDT MON JUL 7 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             9 NNE CORNELL           45.28N 91.09W
07/07/2014  M1.50 INCH       CHIPPEWA           WI   TRAINED SPOTTER

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jul 7, 4:22 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
422 PM CDT MON JUL 7 2014

MNZ057-058-072200-
KANDIYOHI-MEEKER-
422 PM CDT MON JUL 7 2014

...THUNDERSTORMS MOVING INTO KANDIYOHI AND MEEKER COUNTIES THROUGH
500 PM CDT...

AT 420 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTH OF WILLMAR...OR 16 MILES SOUTH OF SIBLEY
STATE PARK. THIS STORM WAS MOVING EAST AT 30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WILLMAR.
  SVEA.
  KANDIYOHI.
  ATWATER.
  STROUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4517 9509 4514 9435 4498 9439 4498 9449
      4491 9451 4500 9514
TIME...MOT...LOC 2122Z 281DEG 24KT 4508 9502

SPD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:20 PM CDTSpecial Weather StatementMPXAnoka40 min
Jul 7, 1:32 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington34 min
Jul 7, 2:02 PM CDTSpecial Weather StatementMPXKanabec28 min
Jul 7, 2:20 PM CDTSpecial Weather StatementMPXRamsey, Washington25 min
Jul 7, 4:26 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker49 min
Jul 7, 5:20 PM CDTSpecial Weather StatementMPXMcLeod40 min
Jul 7, 5:38 PM CDTSpecial Weather StatementMPXDakota37 min
Jul 7, 5:41 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, McLeod, Nicollet, Scott, Sibley49 min
Jul 7, 5:50 PM CDTSevere Thunderstorm WarningMPXDakota, Scott, Washington40 min
Jul 7, 6:01 PM CDTSpecial Weather StatementMPXHennepin29 min
Jul 7, 6:13 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Le Sueur, Rice, Scott, Washington47 min
Jul 7, 6:29 PM CDTSpecial Weather StatementMPXBlue Earth31 min
Jul 7, 6:40 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Washington49 min
Jul 7, 1:25 PM CDTSevere Thunderstorm WarningMPXChippewa, Rusk39 min
Jul 7, 2:15 PM CDTSpecial Weather StatementMPXSaint Croix30 min
Jul 7, 3:26 PM CDTSpecial Weather StatementMPXEau Claire, Pepin49 min
Jul 7, 3:35 PM CDTSevere Thunderstorm WarningMPXEau Claire40 min
Jul 7, 3:46 PM CDTSpecial Weather StatementMPXRusk29 min
Jul 7, 6:28 PM CDTSevere Thunderstorm WarningMPXPepin, Pierce32 min
Jul 7, 6:49 PM CDTTornado WarningMPXPierce15 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.